# SDR CALA2012082000523

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 55,381 hours, 15,002 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 38,447 hours, 10,189 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, LEFT ENGINE POWER LOSS AT APPROX 300' OFF RW 11.  EGT WENT TO 1059-N1 N2, N3 DROPPED TO LOW ROTATION SPEEDS, SEVERE COMPRESSOR STALLS & SURGES. R & R NR 1 ENG AND TESTED REF LP 2143087.
